# SDR SWAA2022120578346

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 67,811 hours, 40,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1670 NOT HOLDING CHARGE.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670,  SEATS 17ABC,  IAW AMM 33-51-06. OPS CHECKED GOOD.
